Items where Author is Cao, Jianqiu
Number of items: 3.
Yang, Xiaofan and Megson, Graham M. and Liao, Xiaofeng and Cao, Jianqiu (2007) Generalized matching networks and their properties. International Journal of Parallel, Emergent and Distributed Systems, 22 (3). pp. 185-193. ISSN 1744-5760
Yang, Xiaofan and Cao, Jianqiu and Megson, Graham M. and Luo, Jun (2006) Minimum neighborhood in a generalized cube. Information Processing Letters, 97 (3). pp. 88-93. ISSN 0020-0190
Yang, Xiaofan and Megson, Graham M. and Cao, Jianqiu and Luo, Jun (2006) A lower bound on the size of k-neighborhood in generalized cubes. Applied Mathematics and Computation, 179 (1). pp. 47-54. ISSN 0096-3003